# SDR DALA2024031803431

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 73,150 hours, 9,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 2R EMERGENCY OPERATION CYLINDER NOT IN GREEN. CORRECTIVE ACTION: SERVICED DOOR CYLINDER PER A330 AMM 52-15. (4675723)
